# SDR SOKF2341AA

- Difficulty date: June 10, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N482TA
- Make and model: Airbus A320-233
- Aircraft serial: 1482
- Engine: Iae V2527EA5
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Element
- Part number: 5UL0048
- Condition: Contaminated
- Location: Fuel Filter
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF RUN, ENGINE NR 2 DID NOT SPOOL UP BEFORE 80 KNOTS.  AIRCRAFT RETURNED TO GATE.  TECHS PERFORMED ANALYSIS IAW TSM AND AMM., REPLACED MAIN ELEMENT OF FUEL FILTER IAW AMM 73-1242, INSPECTED VSV MECHANISM IAW 73-32-42.  CLEANED P 4.9, P2/T2 TUBES SYSTEM AIR IAW AMM 73-22-49.  PERFORMED TEST NR 11 HIGH POWER ASSURANCE TEST IAW AMM.  GROUND FUNCTIONAL CHECKS WERE SATISFACTORY AND AIRCRAFT RETURNED TO NORMAL OPERATION.
